# SDR 2008FA0000398

- Difficulty date: June 30, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Chafed
- Location: Bs 967
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(DU4R2008225) DURING SCHEDULED INSP, FOUND AFT CABIN BS 967, RBL 24, TO LBL 49 FLOORBOARD ATTACH POINTS, CLIP NUTS HAVE WORN GROOVES/CHAFE MARKS. S/O NR 245010, N/R NR27070 (K)
